MathSciNet Relay Station
MathSciNet bibliographic data
MR1765204 60K25 (60J70 90B10)
Harrison, J. Michael Brownian models of open processing networks: canonical representation of workload. Ann. Appl. Probab. 10 (2000), no. 1, 75–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement